# SDR REXA2020021270141

- Difficulty date: January 7, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RETAINER SEAL AND LOWER PLATE OF CENTER BAGGAGE DOOR
RETAINER SEAL AND LOWER PLATE OF CENTER BAGGAGE DOOR WAS REPLACED
